On partial derivative-Neumann's problem in generalized functions framework
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
01/12/1998
|
Resumo |
In this paper, we show that the equation delta u/delta (z) over bar + Gu = f, where the elements involved are in generalized functions context, has a local solution in the generalized functions context. |
Formato |
329-338 |
Identificador |
http://dx.doi.org/10.1080/10652469808819177 Integral Transforms and Special Functions, v. 6, n. 1-4, p. 329-338, 1998. 1065-2469 http://hdl.handle.net/11449/132346 10.1080/10652469808819177 WOS:000074621400034 2-s2.0-3042927045 |
Idioma(s) |
eng |
Publicador |
Gordon Breach Sci Publ Ltd |
Relação |
Integral Transforms and Special Functions |
Direitos |
closedAccess |
Palavras-Chave | #Generalized functions #Local solutions of partial differential equations |
Tipo |
info:eu-repo/semantics/article |